MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11CM IQ APEX KNIFE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11CM IQ APEX KNIFE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 550025B114
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a procedure, the tip broke, fragments needed to be removed from the patient, all fragments successfully removed.It was also reported that during the removal of the fragments, there was a two hour delay, and the patient required additional anesthesia to be administered.It was further reported that the procedure was completed successfully, without any medical intervention reported.
 
Event or Problem Description
It was reported that during a procedure, the tip broke, fragments needed to be removed from the patient, all fragments successfully removed.It was also reported that during the removal of the fragments, there was a two-hour delay, and the patient required additional anesthesia to be administered.It was further reported that the procedure was completed successfully, without any medical intervention reported.
 
Additional Manufacturer Narrative
D4: correction, added full udi.H6: the quality investigation is complete.

Brand Name
11CM IQ APEX KNIFE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key19883715
Report Number3015967359-2024-01643
Device Sequence Number11798605
Product Code LFL
UDI-Device Identifier07613327422498
UDI-Public(01)07613327422498(17)260201(10)24037027
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K213824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550025B114
Device Lot Number24037027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown